# SDR YENA2007084

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 26,513 hours, 9,816 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Elac
- Part time: 11,141 hours, 3,743 cycles
- Component: Elac, Thales
- Component part number: 3945128012
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 370 AT .77 MACH AIRCRAFT ABRUPTLY PITCH DOWN THEN RETURNED TO LEVEL FLIGHT.  FOLLOWED BY F/CTRL ELAC 2 PITCH FAULT.  COMPLETED ECAM, NO FURTHER ACTION NEEDED.  REMOVED AND REPLACED ELAC NR 2 IAW AMM 27-93-34-04, OPS CHECK GOOD.
